I have had 5 shots of humira and after the fisrt shot I felt like a scaitica but didn't think it was the now I can fell it go down my left leg, both calves tignly and i feel it in my neck also like spams, is this from teh humira? I called my dr and she idd not seem concerned? it has done wonders for my RA not at this cost. my finger tips fell tingly my clafs there is a pain in my butt that runs down my leg.
I am scare dto think this is permanet any one out hter ehad this effect, I also have constant super hot night sweats
RA is unlikely to involve the axial skeleton. Though humira can be associated with s wide range of side effects sciatica is not one of these, while muscle weakness/ spasms and tingling sensation could be related to it. Management at this stage would depend on the severity of the side effects. I would suggest seeking a review with your treating rheumatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Thanks for the reply, I am still having a lot of leg pain and tingly and pain in the left leg down to the bottom of the foot. NOw and then I feel it in my fingres on the left hand nad i seem to have a litle lilght headness too.
I guess i freaked out thinking myabe Humira was giving me MS or sotmehing. It has now been a week since the last shot nad it seems to ease up soem, but I am going to watch after I take the next shot if it flares up al ot more and see what the dr says.
She did not think it was hmira but who knows with me, I get a lot of upper thigh muscle burning pain after hte shot for about 6 days too that keeps me awake I worry about long term effects.
I took enbrel for over 10 years and did not have any problems with it so who knows with me.
Thanks for the reply and appreciate anymore advice you have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.